# SDR AALA200800922

- Difficulty date: April 11, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 20,004 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 23D MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 23D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
